Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2005, Issue 2, Pages 135-144
http://dx.doi.org/10.1155/DDNS.2005.135

Permanence and global stability of positive solutions of a nonautonomous discrete ratio-dependent predator-prey model

Department of Applied Mathematics, LanzhouUniversity of Technology, Gansu, Lanzhou 730050, China

Received 28 October 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hai-Feng Huo and Wan-Tong Li, “Permanence and global stability of positive solutions of a nonautonomous discrete ratio-dependent predator-prey model,” Discrete Dynamics in Nature and Society, vol. 2005, no. 2, pp. 135-144, 2005. https://doi.org/10.1155/DDNS.2005.135.